MAUDE Adverse Event Report: WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE

WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Description provided by the customer: "patient was s/p cardiac arrest.Code team member arrived and was asked to place an io in the patient's leg.Patient was prepped and scrubbed in proximal left tibia.Io end cap was removed, and stylet was turned to activate the needle into position.Upon placing pressure into leg and pulling trigger, io failed to deploy fully into the bone.Cannula was removed.Second attempt was made in the proximal right tibia in similar fashion.Second io was pulled from code team bag and was a separate but similar model.Upon deploying into the bone, inner cannula was unable to be removed from the outer io cannula and thus was unable to be used appropriately.As patient had central line access at this time, attempts to place io were halted and wounds dressed with tegaderm.".

Brand Name
NIO ADULT
Common Device Name
INTRAOSSEOUS ACCESS DEVICE
Manufacturer (Section D)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS  4809234
Manufacturer (Section G)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS   4809234
Manufacturer Contact
giovani munoz
10 amal st
afek industrial park
rosh ha'yin, 48092-34
IS   4809234
MDR Report Key19611823
Report Number9616791-2024-00001
Device Sequence Number7167618
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown